Advances in mathematical morphology applied to geoscience and remote sensing. Soille, P. and Pesaresi, M. IEEE Transactions on Geoscience and Remote Sensing, 40(9):2042–2055, September, 2002.
doi  bibtex   
@Article{	  soille-pesaresi2002,
  author	= {Soille, P. and Pesaresi, M.},
  title		= {Advances in mathematical morphology applied to geoscience
		  and remote sensing},
  journal	= {IEEE Transactions on Geoscience and Remote Sensing},
  year		= {2002},
  volume	= {40},
  number	= {9},
  pages		= {2042--2055},
  month		= sep,
  doi		= {10.1109/TGRS.2002.804618}
}
Downloads: 0